# SDR SWAA062231

- Difficulty date: June 28, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 67,439 hours, 64,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 6545871523
- Part serial: 566
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD SERVICE DOOR FRAME GUIDE ARM CUTOUT CRACKED AT UPPER RADIUS.  REMOVED AND REPLACED FWD SERVICE DOOR PER MM.
